# SDR HNAA2025101500697

- Difficulty date: October 12, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 45,360 hours, 41,953 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT HAD A BURNING PLASTIC SMELL FOR ABOUT 4 MINUTES THEN DISSAPATED.     PERFORMED GVI OF ICU PANEL WIRING AS REQ'D. NO DEFECTS NOTED OR SMELL OF BURNING PLASTIC PRESENT AT THIS TIME. OK FOR SERVICE.
